# SDR DLM88991876

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED HOT SMELL/ELECTRICAL SMELL IN 1ST CLASS LAV AREA AND 1ST CLASS LAV SMOKE DETECTOR ALARM SOUNDING.  INSPECTED 1ST CLASS LAV AND ASSOCIATED EQUIPMENT, TRASH CAN AND ALL OK.  INSPECTED CABIN LIGHTING AND BAG BINS.  INSPECTED E & E COMPT, ALL NORM.
